# SDR MALA020359

- Difficulty date: June 20, 2002
- Submitted: June 21, 2002
- Operation: Air carrier
- Aircraft: 099
- Make and model: Saab 340B
- Aircraft serial: 099
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM INOP - R&R BATTERY SUPPLY AND BATTERY PACKS.
